# SDR ASAA2014090909090

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,569 hours, 4,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14629
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 14,576 hours, 4,385 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. PACK LIGHT EXTINGUISHES WHEN RESET.  ACFT GROUNDED.  REPLACED RAM AIR DOOR ACTUATOR REF MM 21-51-21, GROUND VERIFICATION CHECKED GOOD.
